# SDR 99UAL900445

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Engine: Ge CFM56*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Failed
- Location: Right
- Component: Alliedsignal, 3964421
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE BEYOND .8 PSI DIFFERENTIAL AT 10,000 FT WITH APU BLEED OFF AND RIGHT PACK TO HIGH.  *S/D*  RIGHT HAND FLOW CONTROL AND MODULATION VALVE FAILED TO THE CLOSED POSITION.  REPLACED THE RIGHT HAND FLOW CONTROL AND MODULATION VALVE.
